Alert archive / Florida / High Wind Warnings in 2026

High Wind Warning 1, NWS Melbourne, FL

January 18, 20265 counties in Florida

NWS Melbourne, FL issued this high wind warning at Jan 18, 2026, 1:46 PM EST for 5 counties in Florida. It was in force for 105 min. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 18, 2026, 1:46 PM EST (18:46 UTC)
Expired
Jan 18, 2026, 3:31 PM EST
In force
105 min
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 61 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 18, 2:20 PM ESTNON-TSTM WND GST 521 Wnw Vero Beach, FLVero Beach Municipal Airport measured a peak wind gust of 52MPH/45KT from the northwest at 2:20 PM. Earlier, a gust to 44MPH/38KT occurred at 1:45 PM.
Jan 18, 2:22 PM ESTNON-TSTM WND GST 611 Wnw Treasure Coast Ai, FLFort Pierce, St. Lucie County International Airport measured a peak wind gust of 61MPH/53KT from the northwest at 2:22 PM.
Jan 18, 3:00 PM ESTNON-TSTM WND DMG2 Se Indian Harbour Bea, FLPhotos on social media of power lines down just south of Eau Gallie on A1A. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2026-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2026-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

000 
WWUS72 KMLB 181846
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
146 PM EST Sun Jan 18 2026

FLZ058-154-159-247-254-259-264-347-447-547-647-747-182215-
/O.UPG.KMLB.WI.Y.0001.000000T0000Z-260118T2200Z/
/O.NEW.KMLB.HW.W.0001.260118T1846Z-260118T2200Z/
/O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/
Okeechobee-Coastal Indian River-Coastal Saint Lucie-Inland
Northern Brevard-Inland Indian River-Inland Saint Lucie-Inland
Martin-Mainland Northern Brevard-Northern Brevard Barrier Islands-
Inland Southern Brevard-Mainland Southern Brevard-Southern
Brevard Barrier Islands-
Including the cities of Viera West, Saint Lucie West, Indiantown,
Mims, Fort Drum, Titusville, Merritt Island Wildlife Refuge,
Sebastian, Port Saint John, Palm Bay west of I 95, Port Saint
Lucie, Cocoa, Melbourne Beach, Fellsmere, Basinger, Canaveral
Groves, Cocoa Beach, Playalinda Beach, Tradition, Satellite
Beach, Rockledge, Melbourne, Vero Beach, Fort Pierce, and
Okeechobee
146 PM EST Sun Jan 18 2026

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM EST MONDAY...

* WHAT...For the High Wind Warning, northwest winds 25 to 35 mph 
  with gusts up to 60 mph. For the Cold Weather Advisory, very cold 
  wind chills as low as 27 expected.

* WHERE...Coastal Indian River, Coastal Saint Lucie, Inland Indian 
  River, Inland Martin, Inland Northern Brevard, Inland Saint Lucie, 
  Inland Southern Brevard, Mainland Northern Brevard, Mainland 
  Southern Brevard, Northern Brevard Barrier Islands, Okeechobee, 
  and Southern Brevard Barrier Islands.

* WHEN...For the High Wind Warning, until 5 PM EST this afternoon. 
  For the Cold Weather Advisory, from midnight tonight to 9 AM EST 
  Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Sporadic power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

FLZ164-182200-
/O.UPG.KMLB.WI.Y.0001.000000T0000Z-260118T2200Z/
/O.NEW.KMLB.HW.W.0001.260118T1846Z-260118T2200Z/
Coastal Martin-
Including the cities of Stuart, Jensen Beach, and Hobe Sound
146 PM EST Sun Jan 18 2026

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Coastal Martin.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Sporadic power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

FLZ041-044>046-053-141-144-182215-
/O.CON.KMLB.FZ.W.0002.260119T0500Z-260119T1400Z/
/O.CON.KMLB.WI.Y.0001.000000T0000Z-260118T2100Z/
/O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Coastal
Volusia-Southern Lake-
Including the cities of Apopka, Kissimmee, New Smyrna Beach,
Orlando, Altamonte Springs, Oviedo, Eustis, Leesburg,
Casselberry, Mount Dora, Saint Cloud, Winter Park, Deland,
Deltona, Sanford, Tavares, Winter Springs, Celebration,
Groveland, Ormond Beach, Maitland, Debary, Clermont, Mascotte,
Union Park, and Daytona Beach
146 PM EST Sun Jan 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM 
EST MONDAY...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM EST MONDAY...

* WHAT...For the Wind Advisory, northwest winds 10 to 20 mph with 
  gusts up to 40 mph. For the Freeze Warning, sub-freezing 
  temperatures as low as 32 expected. For the Cold Weather Advisory, 
  very cold wind chills as low as 26 expected.

* WHERE...Coastal Volusia, Inland Volusia, Northern Lake, Orange, 
  Osceola, Seminole, and Southern Lake.

* WHEN...For the Wind Advisory, until 4 PM EST this afternoon. For 
  the Freeze Warning and Cold Weather Advisory, from midnight 
  tonight to 9 AM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Frost and freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

Law
1 follow-up statement
872 
WWUS72 KMLB 182031
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
331 PM EST Sun Jan 18 2026

FLZ058-154-159-254-259-264-190445-
/O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/
/O.NEW.KMLB.WI.Y.0002.260118T2031Z-260118T2200Z/
/O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/
Okeechobee-Coastal Indian River-Coastal Saint Lucie-Inland Indian
River-Inland Saint Lucie-Inland Martin-
Including the cities of Tradition, Okeechobee, Fort Drum, Saint
Lucie West, Indiantown, Basinger, Vero Beach, Port Saint Lucie,
Fort Pierce, Fellsmere, and Sebastian
331 PM EST Sun Jan 18 2026

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM EST MONDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with 
  gusts up to 45 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 27 expected.

* WHERE...Indian River, Saint Lucie, Martin, and Okeechobee Counties.

* WHEN...For the Wind Advisory, until 5 PM EST this afternoon. For 
  the Cold Weather Advisory, from midnight tonight to 9 AM EST 
  Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

FLZ247-347-447-547-647-747-190445-
/O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/
/O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/
Inland Northern Brevard-Mainland Northern Brevard-Northern
Brevard Barrier Islands-Inland Southern Brevard-Mainland Southern
Brevard-Southern Brevard Barrier Islands-
Including the cities of Cocoa, Playalinda Beach, Titusville, Port
Saint John, Merritt Island Wildlife Refuge, Satellite Beach,
Cocoa Beach, Melbourne Beach, Melbourne, Viera West, Rockledge,
Canaveral Groves, Mims, and Palm Bay west of I 95
331 PM EST Sun Jan 18 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM EST MONDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Very cold wind chills as low as 27 expected.

* WHERE...Brevard County

* WHEN...From midnight tonight to 9 AM EST Monday.

* IMPACTS...Cold temperatures may cause hypothermia if outdoors 
  during the coldest part of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

FLZ164-182200-
/O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/
/O.NEW.KMLB.WI.Y.0002.260118T2031Z-260118T2200Z/
Coastal Martin-
Including the cities of Stuart, Jensen Beach, and Hobe Sound
331 PM EST Sun Jan 18 2026

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Coastal Martin.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ041-044>046-053-141-144-190445-
/O.EXP.KMLB.WI.Y.0001.000000T0000Z-260118T2100Z/
/O.CON.KMLB.FZ.W.0002.260119T0500Z-260119T1400Z/
/O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Coastal
Volusia-Southern Lake-
Including the cities of Debary, Ormond Beach, Casselberry,
Deltona, Winter Park, Winter Springs, Celebration, Daytona Beach,
New Smyrna Beach, Saint Cloud, Mascotte, Tavares, Groveland,
Orlando, Sanford, Clermont, Maitland, Deland, Altamonte Springs,
Leesburg, Kissimmee, Mount Dora, Oviedo, Eustis, Apopka, and
Union Park
331 PM EST Sun Jan 18 2026

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM 
EST MONDAY...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM EST MONDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  32 expected. For the Cold Weather Advisory, very cold wind chills 
  as low as 26 expected.

* WHERE...Coastal Volusia, Inland Volusia, Northern Lake, Orange, 
  Osceola, Seminole, and Southern Lake.

* WHEN...From midnight tonight to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

Heil

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this high wind warning went out at Jan 18, 1:00 PM EST, 46 minutes earlier. Its key messages:

  • Issued at 315 AM EST Sun Jan 18 2026
  • A strong cold front will move across east central Florida today, bringing increasing rain chances out ahead of it.
  • Northwest winds behind the front become strong and gusty, with a 10% chance of gusts up to 50 mph across the area. A Wind Advisory will be in effect for all of east central Florida today.
  • Temperatures quickly fall behind the front, with a return of well below-normal temperatures and bitter wind chills. A Freeze Warning and Cold Weather Advisory will both be in effect for portions of east central Florida late tonight into early Monday.
Area forecast discussion, Jan 18, 1:00 PM EST, 46 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
100 PM EST Sun Jan 18 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 315 AM EST Sun Jan 18 2026

- A strong cold front will move across east central Florida
  today, bringing increasing rain chances out ahead of it.

- Northwest winds behind the front become strong and gusty, with
  a 10% chance of gusts up to 50 mph across the area. A Wind
  Advisory will be in effect for all of east central Florida
  today.

- Temperatures quickly fall behind the front, with a return of
  well below-normal temperatures and bitter wind chills. A Freeze
  Warning and Cold Weather Advisory will both be in effect for
  portions of east central Florida late tonight into early Monday.

&&

.DISCUSSION...
Issued at 315 AM EST Sun Jan 18 2026

Today-Tonight...A strong cold front will approach and move
southward across east central Florida today, bringing a variety of
weather concerns along with it. Rain chances increase out ahead
of the front, with the first showers already beginning to develop
early this morning across far northern portions of the area.
Coverage is forecast to increase from north to south as the front
moves southward across the area, with rain chances decreasing by
this afternoon as the front moves south of east central Florida. A
lack of instability will limit any storm development, so have
continued to leave out any mention of thunder within the forecast.

Immediately along and behind the front, winds veer to out of the
northwest, with windy and gusty conditions forecast areawide.
Sustained winds are anticipated to reach 15 to 25 mph and gusts of
35 to 45 mph will be possible. There is also a low chance (10%)
for a gust to 50 mph in some spots. A Wind Advisory will go into
effect at 10 AM for the Orlando and Daytona Beach areas, expanding
southward to the Space and Treasure Coast areas at 12 PM. Winds
are anticipated to subside below advisory threshold by 5 PM,
though breezy and gusty conditions are anticipated to continue
into the late evening and overnight hours.

A sharp temperature gradient will be present across east central
Florida as a result of the cold front passage today. Highs will
range from the low 60s across northern Volusia and Lake counties
all the way to the low 80s across the Treasure Coast. Temperatures
will rapidly cool as the front moves southward, which will be
noticeable when in combination with the windy and gusty
conditions. The northwesterly winds will help advect the colder
air mass towards east central Florida, resulting in sharply colder
temperatures tonight. Overnight lows are forecast to fall into
the upper 20s to upper 30s across most of east central Florida,
with the coldest temperatures primarily focused across the
interior and rural areas. A Freeze Warning will be in effect late
tonight into early Monday morning for Lake, Seminole, Orange,
Osceola, and Volusia counties. Aside from temperatures simply
being cold, the persistent breezy and gusty winds will cause wind
chill values to fall below 30 degrees across most of east central
Florida. Therefore, a Cold Weather Advisory will also be in effect
for all of east central Florida except coastal Martin County.
Residents and visitors are encouraged to dress appropriately,
protect sensitive plants, keep pets indoors, and use any space
heaters safely.

Monday-Wednesday...Behind the cold front, an area of high
pressure is forecast to build across the southeastern US,
gradually shifting eastward and off the coast out across the
Atlantic by mid-week. Locally, this will result in a return of
mostly dry conditions areawide as the cool, dry air mass settles
southward. Rain chances remain near zero Monday through Wednesday.
North winds persist into Monday, slowly becoming northeasterly by
mid- week as the high shifts offshore. Breezy conditions will
also persist, with winds of 10 to 15 mph forecast each afternoon.

Temperatures on Monday afternoon will be below-normal in the mid
50s to mid 60s areawide with yet another night of cold
temperatures anticipated Monday night into Tuesday morning. Lows
fall into the mid 30s to mid 40s and even though freezing
temperatures aren't anticipated to be a concern, persistent breezy
winds Monday night will lead to wind chill values falling into
the upper 20s to mid 30s across most of the interior west of I-95.
An additional Cold Weather Advisory may be needed for interior
zones of east central Florida Monday night into Tuesday. Patchy
frost also cannot be ruled out Monday night into Tuesday across
northern rural portions of Lake and Volusia counties, though
confidence remains low. Tuesday and Wednesday, afternoon
temperatures begin to slowly warm closer to near-normal values in
the 60s and low 70s. One more night of near to slightly below
normal temperatures on Tuesday night in the 40s to mid 50s,
warming into the 50s areawide by Wednesday night.

Thursday-Saturday...Looking into the extended period, the next
best chance for rain begins on Thursday out ahead of the next
potential cold front passage. Timing discrepancies between long-
range guidance has led the NBM to maintain a 20-40% chance of rain
Thursday through Friday, so have stuck with this for now given
uncertainty. The expectation is that PoPs will trend more towards
one day as the timing becomes clearer. High pressure will then
strengthen across the southeastern US late this week and into next
weekend behind the front, leading to a return of drier conditions
across the peninsula and some low chances for showers across the
local Atlantic waters. The warming trend continues late this week
into next weekend, with a return of near to above normal
temperatures forecast areawide

&&

.MARINE...
Issued at 315 AM EST Sun Jan 18 2026

A strong cold front will approach and move across the local
Atlantic waters today, with rain chances forecast to increase out
ahead of the front. Scattered to numerous showers will be possible
across the local waters, with rain chances dropping quickly as
the front moves south of the area. Immediately behind the front,
boating conditions are anticipated to rapidly deteriorate and
become hazardous. Strong, gusty northwest winds are forecast to
develop, with wind speeds of 15 to 30 knots and gale-force gusts
possible. Seas respond by rapidly building up to 8 feet across the
offshore waters, remaining closer to 4-6 feet across the
nearshore waters. Small Craft Advisories expand across the local
waters with the wind surge and linger across the Gulf Stream
waters due to the higher seas into Monday.

Conditions slowly improve into Monday as winds and seas subside,
with dry conditions returning as high pressure builds just north
of the area. By Tuesday, the passage of a reinforcing front will
lead to another surge of poor boating conditions across the
offshore waters Tuesday into Wednesday. Poor conditions then
persist as onshore winds increase on Wednesday and back to out of
the north on Thursday ahead of the next potential frontal passage.
Rain chances reenter the forecast on Thursday.

&&

.AVIATION...
(18Z TAFs)
Issued at 100 PM EST Sun Jan 18 2026

Strong cold front is pushing through the area, with a strong NW
wind surge occurring behind the front. Peak gusts to 40-55 mph
have been recently observed across the I-4 corridor
(DAB/SFB/MCO/ISM). Front is forecast to reach KMLB-KSUA from
around 19-20Z, so expect similar peak gusts at these sites as the
front quickly blows through. These higher gusts will be brief,
but breezy to windy conditions with gusts up to 35-40 mph will
continue for at least a couple hours behind the frontal passage.
Cigs will also drop to MVFR behind the front, with any showers
producing IFR/MVFR visibilities. Conditions will gradually
improve to VFR into the evening and overnight, as drier air moving
in behind the front will lead to decreasing clouds. Clear skies
forecast on Monday, with northerly winds around 10-15 knots and
gust up to 20 knots along the coast.

&&

.FIRE WEATHER...
Issued at 315 AM EST Sun Jan 18 2026

Sensitive to near-critical fire weather conditions are forecast
over the next couple of days. Today, strong, gusty northwest winds
are forecast immediately behind a cold front, with sustained
winds of 15 to 25 mph forecast and gusts of 35 to 50 mph possible.
While minimum RH values will not be a concern, these winds could
lead to control concerns for any existing or smoldering fires.
Monday, minimum RH values will tank as dry air settles across the
area, with RH values falling below 35% across the interior west of
I-95. Periods of 10 to 15 mph winds will also be possible on
Monday, leading to near- critical conditions at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  34  57  38  60 /   0   0   0   0
MCO  36  58  40  64 /   0   0   0   0
MLB  37  60  44  67 /   0   0   0   0
VRB  38  62  46  69 /   0   0   0   0
LEE  32  57  35  61 /   0   0   0   0
SFB  34  58  37  63 /   0   0   0   0
ORL  36  58  39  63 /   0   0   0   0
FPR  38  63  45  70 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 4 PM EST this afternoon for FLZ041-044>046-
     053-141-144.

     Cold Weather Advisory from midnight tonight to 9 AM EST Monday
     for FLZ041-044>046-053-058-141-144-154-159-247-254-259-264-
     347-447-547-647-747.

     Freeze Warning from midnight tonight to 9 AM EST Monday for
     FLZ041-044>046-053-141-144.

     Wind Advisory until 5 PM EST this afternoon for FLZ058-154-159-
     164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory until 1 AM EST Monday for AMZ550.

     Small Craft Advisory until 7 AM EST Monday for AMZ552.

     Small Craft Advisory until 4 PM EST Monday for AMZ555-575.

     Small Craft Advisory until 1 PM EST Monday for AMZ570.

     Small Craft Advisory until 4 PM EST Monday for AMZ572.

&&

DISCUSSION...Tollefsen
AVIATION...Weitlich

In the hours before

Local storm report, Jan 18, 12:51 PM EST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1251 PM EST Sun Jan 18 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     Non-Tstm Wnd Gst Orlando Exec Airport    28.55N 81.33W
01/18/2026  M56 MPH          Orange             FL   ASOS

            The ASOS at the Orlando Executive Airport
            measured a wind gust of 56MPH/49KTS from the
            west.

&&

ZL
Local storm report, Jan 18, 12:53 PM EST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1253 PM EST Sun Jan 18 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     Non-Tstm Wnd Gst 1 SW Orlando Internatio 28.42N 81.33W
01/18/2026  M54 MPH          Orange             FL   ASOS

            The ASOS at the Orlando International
            Airport measured a wind gust of 54MPH/47KTS
            from the west.

&&

ZL
Local storm report, Jan 18, 12:57 PM EST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1257 PM EST Sun Jan 18 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     Non-Tstm Wnd Gst 2 SW Kissimmee          28.28N 81.43W
01/18/2026  M51 MPH          Osceola            FL   AWOS

            The AWOS at the Kissimmee Gateway Airport
            measured a wind gust of 51MPH/44KTS from the
            northwest.

&&

ZL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 8:08 PM ESTWind AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more20 hr
Jan 18, 12:35 AM ESTCold Weather AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more32 hr
Jan 18, 12:35 AM ESTFreeze WarningMLBLake, Orange, Osceola, Seminole, Volusia32 hr
Jan 18, 1:07 PM ESTSpecial Marine WarningMLB3 hr
Jan 18, 1:51 PM ESTSpecial Marine WarningMLB3 hr
Jan 18, 3:31 PM ESTWind AdvisoryMLBIndian River, Martin, Okeechobee, Saint Lucie89 min

Nearby

High Wind Warnings in Florida, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.